# SDR DALA2019061703585

- Difficulty date: June 17, 2019
- Submitted: June 17, 2019
- Operation: Air carrier
- Aircraft: N333NW
- Make and model: Airbus A320-211
- Aircraft serial: 329
- Aircraft time: 80,816 hours, 37,301 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK FOUND ALL 4 OVERWING EXIT DOOR PULL HANDLE LIGHTS INOP, RELAMPED LEFT FORWARD AND AFT AND RIGHT FORWARD PULL HANDLE LIGHTS
